MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® 500 SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA® 500 SYSTEM
Model Number DIMENSION VISTA 500
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics headquarters support center (hsc) to report a falsely depressed vancomycin (vanc) patient sample result.Hsc reviewed the information provided by the customer and the instrument data logs.The calibration was within conformance and quality control replicates recovered within the customer's established ranges.Repeat of the same patient sample yielded expected results.There were no issues noted with other patient samples indicating that the instrument and assay were performing acceptably.The customer did not report any further concerns with the vanc assay or any additional discordant vanc results.A potential product issue has not been identified.The cause of the event is unknown.The device is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant falsely depressed vancomycin (vanc) patient sample result was obtained on a dimension vista® 500 system.The discordant result was reported to the physician and questioned.The same sample was reprocessed twice on the original system.The higher reprocessed results matched the patient history.The higher reprocessed result, considered correct, was reported.There were no known reports of patient intervention or adverse health consequences due to the discordant falsely depressed patient vanc result.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® 500 SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6104
MDR Report Key12692717
Report Number2517506-2021-00287
Device Sequence Number14512850
Product Code JJE
UDI-Device Identifier00842768015533
UDI-Public00842768015533
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Device Catalogue NumberSMN 10284473
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1